MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unspecified Kidney or Urinary Problem (4503)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of february 18, 2019, was chosen as a best estimate based on the date of mesh implant.Block e1: this event was reported by the patient's legal representation.(b)(6).The explanting physician is: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2330 - pain.The following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.
 
Event or Problem Description
It was reported that the patient underwent a total vaginal hysterectomy procedure where a solyx sis system was implanted.During the same procedure, anterior colporrhaphy, solyx sling placement, posterior colporrhaphy, right sacrospinous ligament fixation, perineorrhaphy, and cystoscopy were also performed.On (b)(6) 2021, the patient was diagnosed with severe voiding dysfunction and pelvic pain, for which she underwent sling incision and removal.Operative findings revealed the sling located at the mid-urethra, deep to the periurethral fascia.Sharp dissection was used to separate the vaginal epithelium from the periurethral fascia bilaterally to the level of the inferior pubic ramus.The sling was dissected circumferentially, cut at the mid-urethra, and removed up to its insertion into the obturator internus muscle bilaterally.The excised sling was sent for pathological analysis.The urethra was inspected and found to be intact.Vaginal packing and a foley catheter were placed postoperatively.The patient tolerated the procedure well and was transferred to recovery in stable condition.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22203757
Report Number2124215-2025-38986
Device Sequence Number15142338
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044(17)220107(10)23152171
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2022
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Device Lot Number0023152171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age48 YR
Patient SexFemale